# SDR SWIA200923207

- Difficulty date: December 1, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 19,004 hours, 16,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD CRACKED AT PARKING BRAKE ACTUATOR ARM ACCESS PORT.  (SVC CHECK)REPAIRED PER REO.
